# SDR A6WA200740079

- Difficulty date: February 22, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 484 INTERCOSTAL ANGLE CRACKED APPROX .1 INCH LONG AT BL 27.  (M)  MAINTENANCE REMOVED AND REPLACED ANGLE IAW BSC STANDARD REPAIR 601-53-0029B.  (K)
